# SDR IPXA2016030300266

- Difficulty date: March 2, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 51,078 hours, 16,640 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Shutoff Valve
- Condition: Inoperative
- Location: Rt De Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DIVERSION,  RT ENGINE HPSOV, ENGINE ANTI-ICE AVOID ICING LIGHT.  REPLACED HPSOV IAW MM 36-11-07.  LEAK TEST IAW MM 36-11-07-424-016-001, TEST GOOD.
